# SDR AWXA9700575

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878U97
- Condition: Corroded
- Location: Bs 957-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 INSPECTION, FOUND CORROSION ON LT MOP SILL BS 957 TO 987 (CREASE BEAM).  REMOVED AND REPLACED MOP SILL PER 51-40-02.
